2019
Том 71
№ 11

All Issues

Egorchenko I. A.

Articles: 3
Article (Ukrainian)

Group Classification of Generalized Eikonal Equations

Egorchenko I. A., Popovich R. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 11. - pp. 1513-1520

By using a new approach to a group classification, we perform a symmetry analysis of equations of the form u a u a = F(t, u, u t) that generalize the well-known eikonal and Hamilton–Jacobi equations.

Article (Ukrainian)

Non-Lie ansatzen and conditional symmetry of the nonlinear Schrodinger equation

Egorchenko I. A., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1620–1628

Article (Ukrainian)

Differential invariants of a Euclidean algebra

Egorchenko I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 767–772